# SDR CA150901015

- Difficulty date: August 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,905 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: GPP125066
- Condition: Failed
- Location: Hyd System
- Part time: 4,038 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: L, A

## Discrepancy

(CAN) ON APPROACH TO LAND THE `BRAKE LOW PRESS` ANNUNCIATOR CAME ON. THE CREW OVERSHOT, COMPLETED THE REQUIRED CHECKLISTS, DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY USING THE EMERGENCY BRAKE TO STOP THE AIRCRAFT ON THE RUNWAY. ON INVESTIGATION IN THE HANGER, WE FOUND THE BRAKE SYSTEM HYDRAULIC PUMP MOTOR WAS NOT OPERATING. ON FURTHER INVESTIGATION THE HYDRAULIC PRESSURE SWITCH, WHICH IS USED TO CONTROL THE PUMP MOTOR, WAS PERCUSSED AND THE MOTOR STARTED TO OPERATE. THE PRESSURE SWITCH, P/N: GPP1250-66, WAS REPLACED AND THE SYSTEM WAS FUNCTION CHECKED NORMAL.  THE PUMP MOTOR WAS ALSO REPLACED AS A PRECAUTIONARY MEASURE DUE TO ITS RELATIVELY HIGH CYCLES AND AN UNCERTAINTY OF ITS LIFE EXPECTANCY AS IT IS AN ON-CONDITION COMPONENT.
